Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2020, Volume 60, Number 3, Pages 391–404 (Mi zvmmf11043)  

On the relation between the properties of a degenerate linear-quadratic control problem and the Euler–Poisson equation

V. F. Chistyakova, E. V. Chistyakovaa, T. D. Phuongb

a Matrosov Institute for System Dynamics and Control Theory, Siberian Branch, Russian Academy of Sciences, Irkutsk, 664033 Russia
b Institute of Mathematics, Vietnam Academy of Science and Technologies, Hanoi, Vietnam

Abstract: A quadratic functional with linear constraints in the form of differential equations with identically degenerate matrices multiplying the derivative of the state vector function is considered. The structure of the general solutions of such systems and some of their properties are discussed. On this basis, the conditions for the non-negativity of the objective functional and small deviation of the control from the stationary point for small values of the functional are obtained.

Key words: quadratic functional, perfect square, differential-algebraic equations, index.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00643
This work was supported in part by the Russian Foundation for Basic Research (project no. 18-01-00643).


DOI: https://doi.org/10.31857/S0044466920030060


English version:
Computational Mathematics and Mathematical Physics, 2020, 60:3, 390–403

Bibliographic databases:

UDC: 517.977
Received: 03.09.2019
Revised: 29.10.2019
Accepted:18.11.2019

Citation: V. F. Chistyakov, E. V. Chistyakova, T. D. Phuong, “On the relation between the properties of a degenerate linear-quadratic control problem and the Euler–Poisson equation”, Zh. Vychisl. Mat. Mat. Fiz., 60:3 (2020), 391–404; Comput. Math. Math. Phys., 60:3 (2020), 390–403

Citation in format AMSBIB
\Bibitem{ChiChiPhu20}
\by V.~F.~Chistyakov, E.~V.~Chistyakova, T.~D.~Phuong
\paper On the relation between the properties of a degenerate linear-quadratic control problem and the Euler--Poisson equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2020
\vol 60
\issue 3
\pages 391--404
\mathnet{http://mi.mathnet.ru/zvmmf11043}
\crossref{https://doi.org/10.31857/S0044466920030060}
\elib{https://elibrary.ru/item.asp?id=42445963}
\transl
\jour Comput. Math. Math. Phys.
\yr 2020
\vol 60
\issue 3
\pages 390--403
\crossref{https://doi.org/10.1134/S0965542520030069}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000532248600004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85084481203}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf11043
  • http://mi.mathnet.ru/eng/zvmmf/v60/i3/p391

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:17

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021